# SDR AALA20150424004

- Difficulty date: April 24, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N983AN
- Make and model: Boeing 737823
- Aircraft serial: 29570
- Aircraft time: 18,790 hours, 7,288 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING APPROACH THE FLIGHT CREW RECEIVED A TE FLAP SLIT INDICATION 5 DEGREE & 7 DEGREE RESPECTFULLY.  PERFORMED FSEU BITE & RECEIVED MSG 27-52259, TE FLAP SNSR L.  R & R LT FLAP SENSOR 7427 IAW AMM 27-58-01 & 27-58-01-820-801.  SYS CHECKED NORMAL.
